# SDR AALA20001429

- Difficulty date: August 28, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N593AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53256
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29984119
- Part serial: A4601
- Condition: Deployed
- Location: Aft Fuselage
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

BNA - AT GATE, TAILCONE SLIDE WAS INADVERTENTLY DEPLOYED.  INITIALLY INFLATED THEN DEFLATED AFTER TOUCHING GROUND.  REPLACED SLIDE.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
